# SDR BGSA2015FA0000454

- Difficulty date: September 3, 2015
- Submitted: September 16, 2015
- Operation: General aviation
- Aircraft: N70VR
- Make and model: Beech C90A
- Aircraft serial: LJ1651
- Aircraft time: 2,275 hours, 2,210 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: EM6039
- Part serial: 1802
- Condition: Failed
- Location: Vent Blower
- Part time: 2,275 hours, 2,210 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, I

## Discrepancy

VENTILATION BLOWER MOTOR FAILED AND FILLED COCKPIT WITH SMOKE.
